Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes brownish vaginal discharge after taking I-pill?

Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

default
Posted on Mon, 6 Jun 2016 in Women's Health
Question: Hello, I had unprotected sex last week on Saturday (2nd April) and Sunday (3rd April). I wasn't sure of his ejaculation so I took an Ipill on Sunday itself. He did not ejaculate at all on Sunday. I wasn't sure about the intercourse that happened on Saturday. Hence, took an Ipill. Today, on 9th April, I saw a brown discharge on my panties and looked a little mucus-y. I am also experiencing mild cramps in my lower back and abdomen. Is the brown discharge normal after the Ipill or should I be worried with respect to possibility of pregnancy?
doctor
Answered by Dr. Manisha Jain 9 minutes later
Brief Answer:
Nothing to worry mostly

Detailed Answer:
Hello dear, thanks for trusting health care magic.
Yes it is common to have spotting a few days after emergency pill intake so mostly nothing to worry.
But in a few cases it can be due to implantation bleeding also so to be double sure do a urine pregnancy test after 1 week from today.
All the best.
Regards
Dr Manisha XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain 4 minutes later
I also had unprotected sex thrice yesterday. He did not ejaculate inside me but outside. Should I take another emergency pill? I usually don't do unprotected sex and don't rely on emergency contraceptives.
doctor
Answered by Dr. Manisha Jain 1 hour later
Brief Answer:
No need to take another pill

Detailed Answer:
No dear, no need to take other pill at all as it has high dose already competent enough to deal with unwanted pregnancy.
In general donot take emergency pills too often as it can cause deranged periods and erratic ovulation.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Ipill

doctor1 MD

Hi, Subject : Missed Periods ( had Emergency Contraceptive called "i-pill" last month Sept. ) Last Month "September" I got my Periods at 30th...

doctor1 MD

Hello, My friend had consumed an ipill and it's been more than 36hrs now. She is experiencing body pain , cramps and also fever . Her due date for...

doctor1 MD

Hi doc, im 22, my LMP was aug 24, i had unprotected sex on july 27 took ipill within 24 hours, i suffered with severe fever and cold on september...

doctor1 MD

I am a 24 Years Old Married Woman, Last month I had unprotected sex with my husband at night and the following morning I had an Ipill an emergency...